ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О панцикличности направленных графов с большими полустепенями

Дарбинян, С. Х. (1985) О панцикличности направленных графов с большими полустепенями. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (2). pp. 51-54. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
983Kb

Item Type:Article
Additional Information:Մեծ կիսաստիճաններով ուղղորդված գրաֆների պանցիկլիկության մասին։ On pancyclic oriented graphs with a large indegree and outdegree.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:4803
Deposited By:NAS Reports
Deposited On:01 Feb 2013 15:49
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page